# SDR 07FDEA05108

- Difficulty date: December 20, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65261733
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SUPPORT STRUCTURE STA 303 TO 306, RBL 15, HAT CHANNEL CORRODED ON LOWER SURFACE REMOVED CORRODED HAT CHANNEL, FABRICATED NEW CHANNEL, TREATED AND PRIMED AND INSTALLED.  REF SRM 51-30-2 AND BAC DWG 65-26173.  THIS IS CLASSIFIED AS A MINOR REPAIR.
